Rational homotopy of Serre fibrations
Annales de l'Institut Fourier, Volume 31 (1981) no. 3, p. 71-90
In rational homotopy theory, we show how the homotopy notion of pure fibration arises in a natural way. It can be proved that some fibrations, with homogeneous spaces as fibre are pure fibrations. Consequences of these results on the operation of a Lie group and the existence of Serre fibrations are given. We also examine various measures of rational triviality for a fibration and compare them with and whithout the hypothesis of pure fibration.
Dans le cadre de la théorie de l’homotopie rationnelle, nous montrons comment la notion homotopique de fibration pure intervient de façon naturelle. Nous montrons que certaines fibrations en espaces homogènes sont des fibrations pures. Des conséquences de ces résultats sur l’opération d’un groupe de Lie et l’existence de fibrations de Serre sont données. Nous examinons aussi quelques degrés de trivialité rationnelle pour les fibrations de Serre et les comparons avec et sans l’hypothèse de pureté d’une fibration.
@article{AIF_1981__31_3_71_0,
     author = {Thomas, Jean-Claude},
     title = {Rational homotopy of Serre fibrations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {31},
     number = {3},
     year = {1981},
     pages = {71-90},
     doi = {10.5802/aif.838},
     mrnumber = {83c:55016},
     zbl = {0446.55009},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1981__31_3_71_0}
}
Rational homotopy of Serre fibrations. Annales de l'Institut Fourier, Volume 31 (1981) no. 3, pp. 71-90. doi : 10.5802/aif.838. https://aif.centre-mersenne.org/item/AIF_1981__31_3_71_0/

[1] A. Borel, Sur la cohomologie des espaces fibrés..., Ann. of Math., vol. 57, n° 1 (1953), 115-207. | MR 14,490e | Zbl 0052.40001

[2] A. Borel and J.P. Serre, Impossibilité de fibrer... C.R.A.S., (1950), 2258 et 943-945. | Zbl 0039.19201

[3] H.J. Baues, J.M. Lemaire, Minimal model in homotopy theory, Math. Ann., 225 (1977), 219-242. | MR 55 #4174 | Zbl 0322.55019

[4] H. Cartan, La transgression dans un groupe de Lie... Colloque de Topologie, Masson, Paris, (1951) 51-71. | Zbl 0045.30701

[5] W. Greub et al., Connection curvative and cohomology, Vol. III, Academic Press (1976).

[6] Y. Felix, Classification homotopique des espaces rationnels à cohomogie fixée, Nouveaux Mémoires de la S.M.F., (1980). | Zbl 0447.55010

[7] J.B. Friedlander and S. Halperin. — An arithmetic Characterization of the rational homotopy groups of certain spaces, Invent. Math., 53 (1979), 117-133. | MR 81f:55006b | Zbl 0396.55010

[8] S. Halperin, Lecture notes on minimal models, Preprint 111, Université de Lille I, (1977).

[9] S. Halperin, Rational fibration, minimal models..., Trans of the A.M.S., vol. 244 (1978), 199-223. | MR 58 #24264 | Zbl 0387.55010

[10] S. Halperin, Finiteness in the minimal model of Sullivan, Trans. of the A.M.S., vol. 230 (1977), 173-199. | MR 57 #1493 | Zbl 0364.55014

[11] S. Halperin and J. Stasheff, Obstruction to homotopy equivalences, Advances in Math., 32 (1979), 233-279. | MR 80j:55016 | Zbl 0408.55009

[12] J.L. Koszul, Homologie et cohomologie des algèbres de Lie, Bull. S.M.F., 78 (1950). | Numdam | MR 12,120g | Zbl 0039.02901

[13] J.M. Lemaire, "Autopsie d'un meurtre"..., Ann. Sc. E.N.S. 4ème série, t. 1.1 (1978), 93-100. | Numdam | MR 58 #18423 | Zbl 0382.55011

[14] J. Neisendorfer, Formal and coformal spaces, Illinois Journal of Mathematics, vol. 22, Number 4 (1978), 565-580. | MR 58 #18429 | Zbl 0396.55011

[15] J.P. Serre, Homologie singulière des espaces fibrés, Ann. of Math., Vol. 54 (1951), 425-505. | MR 13,574g | Zbl 0045.26003

[16] D. Sullivan, Infinitesimal computation in topology, Publi. de l'I.H.E.S., n° 47 (1977). | Numdam | MR 58 #31119 | Zbl 0374.57002

[17] J.C. Thomas, Homotopie rationnelle des fibrés de Serre, Thèse Université de Lille I (1980) et C.R.A.S., n° 290 (1980), 811-813.